Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Patches on feet lesion on foot, patches on hand. Used honey. What are they?

I have small ( pin head) to large (dime) size patches on my feet and hands and between my toes and fingers, where the skin doesn t seem to sluff off as quickly as normal. I have recently developed tiny (1/4 to1/2 ) lesions only on my right foot (which also has some type of fungal problem for years [I m 68]) and a small patch on my right hand. I have been to a dermatologist who prescribed Taro Clobetasol cream. It worked quite well thinning the skin but it has NOT stopped the lesions or itching. I have used honey on the lesions and that seems to heal the lesion in 24 hours. I do not take any medications. Any help would be greatly appreciated. Thank you. Carl Gawenus
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Dermatologist 's  Response
HI,AS PER SYMPTOMS MENTIONED IT IS A CASE OF TINEA PEDIS .IT CAN BE CURED WITH A COMBINATION OF ORAL AND TOPICAL ANTIFUNGALS FOR A PERIOD OF 4-6 WEEKS
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor